Posted by: canda | 2008-11-06

moody touchy grumpy

hi there, i am on yasmin, ive heard its meant to hav the least side effects, since iv been on it, iv been moody stressed snappy, very touchy, i' ve been getting headaches and picking up weight. the only possitive aspect ive noticed is my skin has cleared. i dont want to go on a stronger one, i just want one that wont make me pick up weight or be grouchy.... any info would be handy. thank you......

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Different pills suit different people. The only way to know whether a pill will suit you is to try it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: canda | 2008-11-11

hi rix,

thanks your question seem sto be more useful than the docs:)

about a year now...


Reply to canda
Posted by: Rix | 2008-11-07

How long have you been on Yasmin??

Reply to Rix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.